MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT261414
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Vascular Dissection (3160); Clinical Endoleak (4843)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Also was implanted: pxc161400/ 10667830, udi# (b)(4).Additional information was requested but is not available.Based on the conversation with the physician, the event was not related with the device or procedure.Several attempts to contact the site again were made, unsuccessfully, to get more information.Based on current information available, the event is due to the disease progression.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to dissection, aneurysm enlargement and endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for a type b uncomplicated aortic dissection and was implanted with gore® excluder® aaa endoprostheses (pxt261414/11132081 and pxc161400/10667830).An aortic branch vessel procedure was also performed on the left renal artery, wherein it was stented with a stent express ¿ sd (boston scientific) endoprosthesis.The patient tolerated the procedure and was discharged on february 12, 2014 with no reported endoleak or other complications.On (b)(6) 2015, follow up computed tomography angiography (cta) determined the maximum diameter of the aortic aneurysm/lesion measured 36mm.Follow up computed tomography angiography (cta) on (b)(6) 2018, determined the maximum diameter of the aortic aneurysm/lesion was measured 59mm.Additionally, on (b)(6) 2018, an endoleak and a dissection were noted.On (b)(6) 2019, the patient underwent the embolization procedure using dmso.Also, the additional aortic endograft was implanted and the endarterectomy procedure for both femoral artery was performed.According to the site, the event was not related to device or procedure.Additional information was requested from the site.Based on the conversation with the physician, the event was not related with the device or procedure.Several attempts to contact the site again were made, unsuccessfully, to get more information.Based on current information available, the event is due to the disease progression.
 
Additional Manufacturer Narrative
B3: corrected date of event from 11/18/2018 to 11/13/2018.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key15397807
Report Number3007284313-2022-02108
Device Sequence Number4947201
Product Code MIH
UDI-Device Identifier00733132610228
UDI-Public00733132610228
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberPXT261414
Device Catalogue NumberPXT261414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer08/24/2022
Initial Report FDA Received Date09/10/2022
Supplement Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight52 KG